Pennsylvania Association for Supervision and Curriculum Development

Members: Click the icon above to
log into our website

PASCD 71st Annual Conference Schedule

Sunday, November 20, 2022 2022 

Time                                          

Event

Location 

11:00 am - 6:00 pm

Registration Open

Great Lobby                                       

10:00 am - noon

PASCD Executive Board Meeting

11:30 am - 12:45 pm

Luncheon - Emerging Leader Reunion & Scholarship Presentations

1:00 - 4:00 pm

Pre-Conference A:
What’s your curriculum story? Developing a learning journey that is clear and compelling to students and their families

Presenter: Allison Zmuda

Pre-Conference B:
Student Leadership and Campus Literacy!

Presenter: Todd Nesloney

4:30 - 6:30 pm

PASCD Executive Board Meeting

4:00 - 6:00 pm

Emerging Leader "Meet-Up"

Fireplace

6:30 - 8:30 pm

Welcome Party !
Sponsored by Boardworks

Monday, November 21, 2022

Time

Event

Location

7:00 AM

Registration Open

Great Lobby

7:00 AM

Partner Set-Up

7:30 - 8:15 am

Breakfast & Visit Partners

Red Room

8:15 - 8:30 am

Welcome & Partner Moment

Red Room

8:30 - 9:00 am

First General Session:
"Be Positively Connected"
Keynote Presenter:
 Sheila Kennedy

Red Room

9:15 - 10:15 am

Concurrent Sessions A:
Learn and Grow Sessions (1 hour)

Cocoa Rooms

10:15 - 10:45 am

Visit Partners & Coffee Break

Red Room

10:45 - 11:30 am

Concurrent Sessions B:
Snack & Share Sessions 
(20 minute micro-presentation on a best practice, with snacks in each room)

Cocoa Suites

11:30 - 11:45 am

Visit with Partners & Partner Moment

Red Room

11:45 - 12:45 pm

Second General Session:
"Reclaiming Energy and Engagement: Using the Four Attributes to Build Classroom and School Culture "
Keynote Presenter:
 Allison Zmuda

Red Room

12:45 - 1:30 pm

Lunch & Visit Partners

Red Room

1:30 - 2:30 pm

Concurrent Sessions C:
Learn and Grow Sessions (1 hour)

Cocoa Rooms

2:45 - 3:45 pm

Third General Session:
"Fireside Chat "
Keynote Presenter:
 Craig Martin

3:45 - 4:15 pm

Visit with Partners/Snacks & Beverages Available

Red Room

4:15 - 6:00 pm

Break

6:00 - 7:30 pm

Dinner Stations
Sponsored by Conference Partners

Cocoa Rooms

7:30 - 8:30 pm

BINGO
Sponsored by Resonance Educational Consulting

Cocoa Rooms

Tuesday, November 22, 2022

Time

Event

Location

7:00 AM

Registration Open

Great Lobby

7:30 - 8:30 am

Breakfast
General Business Meeting & Awards

Red Room

8:30 - 9:30 am

Fourth General Session:
"Be Brave"
Keynote Presenter:
 Todd Nesloney

9:45 - 10:30 am

Concurrent Sessions D:
Snack & Share Sessions
(20 minute micro-presentation on a best practice, with snacks in each room)

Cocoa Rooms

10:30 -11:00 am

Coffee & Visit Partners

Red Room

11:00 am - noon

Concurrent Sessions E:
Learn and Grow Sessions (1 hour)

Cocoa Rooms

noon - 1:00 pm

Lunch and Award Presentations

Red Room

1:15 - 2:15 pm

Concurrent Sessions F:
Learn and Grow Sessions (1 hour)

Cocoa Rooms

2:15- 3:00 pm

Closing General Session:
"ReconnectED"
Keynote Presenter:
 Sheila Kennedy
**Prize Drawings Announced**

Red Room

 

Site Search


Pennsylvania ASCD 
5110 Sunbury Drive
East Stroudsburg, Pa  18301
570-369-3530

Executive Director:  Dr. Deanna Mayers

Follow us on Twitter @PASCD

Powered by Wild Apricot Membership Software